Products of irreducible random matrices in the (max,+) algebra

Abstract : We consider the recursive equation ``x(n+1)=A(n)x(n)'' where x(n+1) and x(n) are column vectors of size k and where A(n) is an irreducible random matrix of size k x k. The matrix-vector multiplication in the (max,+) algebra is defined by (A(n)x(n))_i= max_j [ A(n)_{ij} +x(n)_j ]. This type of equation can be used to represent the evolution of Stochastic Event Graphs which include cyclic Jackson Networks, some manufacturing models and models with general blocking (such as Kanban). Let us assume that the sequence (A(n))_n is i.i.d or more generally stationary and ergodic. The main result of the paper states that the system couples in finite time with a unique stationary regime if and only if there exists a set of matrices C such that P { A(0) in C } > 0, and the matrices in C have a unique periodic regime.
Type de document :
Article dans une revue
Advances in Applied Probability, Applied Probability Trust, 1997, 29 (2), pp.444-477
Liste complète des métadonnées

Littérature citée [33 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/inria-00074735
Contributeur : Jean Mairesse <>
Soumis le : mardi 24 juillet 2007 - 18:13:46
Dernière modification le : jeudi 11 janvier 2018 - 16:36:49
Document(s) archivé(s) le : mardi 21 septembre 2010 - 13:56:05

Fichiers

max_AAP2.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : inria-00074735, version 2
  • ARXIV : 0707.3672

Collections

Citation

Jean Mairesse. Products of irreducible random matrices in the (max,+) algebra. Advances in Applied Probability, Applied Probability Trust, 1997, 29 (2), pp.444-477. 〈inria-00074735v2〉

Partager

Métriques

Consultations de la notice

178

Téléchargements de fichiers

108